# SDR ASAA2017010119197

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,349 hours, 11,892 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Part number: 024116
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB OFF TEMP KNOB OFF ONLY WAY TO COOL FLT DECK 47 DEGREES C STAYED AT WHEN ON COLD OR AUTO. GROUNDED - YES. COCKPIT ZONE TEMP SENSOR FAN IS INOPERATIVE, C/B IS IN. REPLACED CONTROL CAB TEMP SENSOR FAN REF AMM 21-61-11. OPS NORMAL REF AMM 21-61-00. CONTROL CABIN TEMP CONTROL OPS NORMAL REF AMM 21-61-00.
